# SDR HALA2020110503594

- Difficulty date: October 28, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 26,029 hours, 4,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 67-72
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK SEAT TRACK BETWEEN FR 67-FR 72, -Y450, ITEM 15, FOUND EXFOLIATED.   CORRECTIVE ACTION: SEAT TRACK BETWEEN FR 67-FR 72, -Y450 REPLACED, AS PER SRM.
